# SDR HAL97116

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 5924841
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - RIGHT WING OUTBOARD LANDING GEAR FITTING OUTBOARD FORWARD HAS GOUGES ADJACENT TO SPOT FACE HOLES NR 3, 4, 5, 7, 9, 10, 18, 19, 20.  REPAIRED PER DAC TELEX MISC 3824/PPS.  (X)
